Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 236, NWS Memphis, TN

December 23, 2015Crittenden County, Poinsett County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Dec 23, 2015, 1:58 PM CST for Crittenden County, Poinsett County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2015, 1:58 PM CST (19:58 UTC)
Expired
Dec 23, 2015, 2:45 PM CST
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Crittenden County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 56 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 9:13 AM CSTTornado WatchSPC8 hr
Dec 23, 11:57 AM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 11:57 AM CST, 2 hours 1 minute earlier.

Area forecast discussion, Dec 23, 11:57 AM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CST WED DEC 23 2015

.UPDATE...
UPDATE FOR 18Z TAFS

&&

.PREV DISCUSSION... /ISSUED 1046 AM CST WED DEC 23 2015/

DISCUSSION...

CURRENTLY...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTEND ACROSS
NE AR INTO CNTRL AR WHILE SCATTERED SHOWERS AND A FEW
THUNDERSTORMS ARE OCCURRING AHEAD OF THIS LINE. WITH INCREASING
INSTABILITY ACROSS NW TN...CONDITIONS REMAIN FAVORABLE FOR MORE
SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES IN WATCH #558 OVER NE
AR...MO BOOTHEEL AND NW TN.

THIS AFTERNOON...EXPECT A SHORTWAVE TO EJECT OUT OF SRN AR INTO
THE MIDSOUTH INCREASING THE RISK FOR SEVERE WEATHER OVER MEMPHIS
AND JACKSON AND AREAS SOUTH OF I-40. PLENTY OF DYNAMICS AND
INSTABILITY WILL SUPPORT THE BEST CHANCE OF TORNADOES THIS
AFTERNOON FROM SUPERCELLS. LARGE HAIL AND DAMAGING WINDS WILL ALSO
HAVE A HIGHER THREAT.

THIS EVENING...THE UPPER SHORTWAVE MOVES TO THE NORTH AND 500MB
HTS RISE. THE RISK FOR SEVERE WEATHER WILL DECREASE AHEAD OF A WEAK
COLD FRONT AS THE MAIN DYNAMICS SHIFT TO THE NORTH.

SWC

PREV DISCUSSION... /ISSUED 522 AM CST WED DEC 23 2015/

OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED ACROSS THE MID SOUTH
ESPECIALLY THIS AFTERNOON AND TONIGHT...

DISCUSSION...10Z SURFACE ANALYSIS PLACES A STRONG SURFACE LOW
ACROSS SOUTH CENTRAL KANSAS AND A DRYLINE EXTENDING SOUTH FROM
THE LOW ACROSS WESTERN OKLAHOMA AND WESTERN TEXAS. SOUTHERLY WINDS
IN ADVANCE OF THIS SURFACE LOW HAVE ALREADY ADVECTED LOWER TO
MIDDLE 60 DEWPOINT AIR UP INTO THE LOWER MISSISSIPPI VALLEY THIS
MORNING. WATER VAPOR SATELLITE TRENDS INDICATE A DEEP LONGWAVE
UPPER LEVEL TROUGH OVER THE CENTRAL AND SOUTHERN PLAINS AND A LEAD
SHORTWAVE TROUGH OVER THE LOWER MISSISSIPPI VALLEY. AT THE SURFACE A
WARM FRONT IS MOVING ACROSS THE MID SOUTH AS OF DISCUSSION.
CONSEQUENTLY...SHOWERS AND THUNDERSTORMS HAVE EXPANDED IN COVERAGE
ACROSS ARKANSAS OVERNIGHT. AS OF 4 AM CST...TEMPERATURES ACROSS
THE MID SOUTH ARE IN THE 60S AT MOST LOCATIONS. SEVERE
THUNDERSTORM POTENTIAL THIS AFTERNOON AND TONIGHT IS THE
PREDOMINANT FOCUS IN THIS MORNING/S FORECAST ISSUANCE.

SHOWERS AND THUNDERSTORMS OVER ARKANSAS AND SOUTHERN MISSISSIPPI
WILL SPREAD ACROSS THE MID SOUTH THIS MORNING. A STRONG TO SEVERE
THUNDERSTORM IS POSSIBLE THIS MORNING BUT THINK THE BULK OF THE
SEVERE THUNDERSTORM THREAT WILL OCCUR MAINLY THIS AFTERNOON AND
TONIGHT AS A NEGATIVELY TILTED UPPER LEVEL TROUGH AND A STRONG
COLD FRONT ROTATE THROUGH THE MIDDLE AND LOWER MISSISSIPPI
VALLEYS.

RECORD WARMTH WITH HIGHS TODAY IN THE LOWER TO MIDDLE 70S COMBINED
WITH FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED BY THE RIGHT EXIT
REGION OF A 130 KT UPPER LEVEL JET...DECENT 50-80 DM 500 MB MID
LEVEL HEIGHT FALLS...SURFACE BASED CAPE VALUES BETWEEN 1500-2O00
J/KG...STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES AROUND 7
C/KM...0-1 KM STORM RELATIVE HELICITIES AROUND 300
M2/S2...STRONGLY CURVED HODOGRAPHS...FAVORABLE LCL/S AND 0-6 KM
BULK SHEAR VALUES IN EXCESS OF 70 KTS SUGGESTS A VERY GOOD
POTENTIAL FOR THUNDERSTORMS TO BECOME SEVERE ACROSS THE MID SOUTH
ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. LARGE
HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE WITH ANY
THUNDERSTORMS THAT REACH SEVERE LIMITS. A POTENTIAL ALSO EXISTS
FOR SIGNIFICANT TORNADOES ACROSS MUCH OF THE MID SOUTH WITH THE
I-40 CORRIDOR IN THE CENTER OF THE RISK AREA. SHORT TERM MESOSCALE
TRENDS WILL CLOSELY BE MONITORED THROUGHOUT THE DAY IN CASE ANY
ADJUSTMENTS ARE NEEDED TO THE CURRENT FORECAST AND HAZARDOUS
WEATHER OUTLOOK. RESIDENTS OF THE MID-SOUTH AND HOLIDAY TRAVELERS
SHOULD STAY TUNED TO THE FORECAST TODAY AND BE PREPARED TO TAKE
APPROPRIATE SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS THEIR
LOCATION.

THE SEVERE THUNDERSTORM THREAT SHOULD BEGIN TO PUSH EAST OF THE
MID SOUTH TONIGHT AS A STRONG COLD FRONT SWEEPS THROUGH THE
AREA...BRINGING AN GRADUAL END TO SHOWER AND THUNDERSTORM CHANCES
BY CHRISTMAS EVE. HOWEVER...THIS IS NOT EXPECTED TO LAST LONG AS
THIS FRONT WILL STALL OUT AND RETURN BACK NORTH AS A WARM FRONT
CHRISTMAS EVE NIGHT INTO CHRISTMAS DAY. ANOTHER CHANCE FOR STRONG
TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS  AND WILL BE
CLOSELY WATCHED IN UPCOMING FORECASTS.

LONG TERM MODELS INDICATE THE MID SOUTH WILL REMAIN IN A WARM
SECTOR FOR THE UPCOMING WEEKEND RESULTING IN A CONTINUED CHANCE
FOR SHOWERS AND THUNDERSTORMS. AN UPPER LEVEL LOW IS EXPECTED TO
DEVELOP AND MOVE FROM THE SOUTHERN PLAINS INTO THE MIDDLE/LOWER
MISSISSIPPI VALLEYS BY EARLY NEXT WEEK. THIS MAY POSE YET ANOTHER
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS BETWEEN SUNDAY NIGHT
TO MONDAY NIGHT. CONFIDENCE IS LOW AT THIS MOMENT DUE TO
PERSISTENT RUN TO RUN CONTINUITY ISSUES WITH THIS PARTICULAR
SYNOPTIC SYSTEM. STAY TUNED...

CJC

&&

.AVIATION...
18Z TAFS

NUMEROUS THUNDERSTORMS...POSSIBLY SEVERE...SPREADING OVER THE AREA IS
THE CONCERN FOR THIS FORECAST CYCLE. AS THE FRONT STALLS ACROSS NORTH
MISSISSIPPI LATER TONIGHT THE RISK FOR VICINITY THUNDERSTORMS WILL
CONTINUE AT TUP.

 BELLES

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Dec 23, 7:04 AM CST, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
704 AM CST WED DEC 23 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-241515-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
704 AM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE
MID SOUTH TODAY INTO TONIGHT. TORNADOES...SOME OF WHICH MAY
BECOME STRONG ALONG WITH DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE WITH THUNDERSTORMS THAT REACH SEVERE LIMITS. THE TIME OF
GREATEST RISK FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 11 AM CST
AND 11 PM CST.

RESIDENTS OF THE MID SOUTH AND TRAVELERS COMING THROUGH THE AREA
FOR THE CHRISTMAS HOLIDAY ARE STRONGLY URGED TO REMAIN WEATHER
AWARE THROUGH TONIGHT AND BE PREPARED TO QUICKLY TAKE APPROPRIATE
SAFETY PRECAUTIONS IF SEVERE WEATHER THREATENS YOUR LOCATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY BE POSSIBLE ACROSS
THE MID SOUTH ON CHRISTMAS DAY AND POSSIBLY AGAIN BETWEEN SUNDAY
NIGHT AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED ACROSS THE ENTIRE MID SOUTH
ESPECIALLY THIS AFTERNOON AND TONIGHT IN SUPPORT OF SEVERE
WEATHER OPERATIONS.

CJC

In the hours before

Local storm report, Dec 23, 1:19 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
119 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             7 S JONESBORO           35.72N 90.69W
12/23/2015  E1.75 INCH       CRAIGHEAD          AR   EMERGENCY MNGR

&&

PJB
Local storm report, Dec 23, 1:20 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
120 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             7 S JONESBORO           35.72N 90.69W
12/23/2015  E2.50 INCH       CRAIGHEAD          AR   PUBLIC

&&

PJB
Local storm report, Dec 23, 1:25 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
125 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             NEEDHAM                 35.82N 90.54W
12/23/2015  E1.75 INCH       CRAIGHEAD          AR   PUBLIC

&&

PJB
Local storm report, Dec 23, 1:27 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
127 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     7 S JONESBORO           35.72N 90.69W
12/23/2015                   CRAIGHEAD          AR   PUBLIC

            POWER LINES DOWN

&&

PJB
Local storm report, Dec 23, 1:28 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
128 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             BAY                     35.74N 90.56W
12/23/2015  E2.50 INCH       CRAIGHEAD          AR   PUBLIC

&&

JEB
Local storm report, Dec 23, 1:30 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
130 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             VALLEY VIEW             35.78N 90.74W
12/23/2015  E2.75 INCH       CRAIGHEAD          AR   PUBLIC

&&

JEB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 2:53 PM CSTSevere Thunderstorm WarningMEGCoahoma36 min
Dec 23, 3:00 PM CSTTornado WarningMEGCoahoma23 min
Dec 23, 3:13 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGCoahoma, Quitman47 min
Dec 23, 3:35 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGPanola40 min
Dec 23, 3:41 PM CSTTornado WarningMEGCoahoma, Quitman, Tallahatchie49 min
Dec 23, 3:53 PM CSTTornado Warning EmergencyTornado observedConsiderable damage threatMEGLafayette, Marshall, Panola, Tate52 min
Dec 23, 4:12 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGPanola, Tallahatchie48 min
Dec 23, 4:32 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatMEGBenton, Marshall, Tippah43 min
Dec 23, 4:34 PM CSTTornado WarningMEGPanola, Tallahatchie, Yalobusha41 min
Dec 23, 4:45 PM CSTTornado WarningMEGLafayette, Marshall45 min
Dec 23, 4:56 PM CSTTornado Warning EmergencyTornado observedCatastrophic damage threatMEGAlcorn, Benton, Tippah49 min
Dec 23, 4:59 PM CSTTornado Warning Tornado observedConsiderable damage threatMEGLafayette, Yalobusha46 min
Dec 23, 5:19 PM CSTSevere Thunderstorm WarningMEGBenton, Tippah, Union41 min
Dec 23, 5:20 PM CSTSevere Thunderstorm WarningMEGQuitman, Tallahatchie40 min
Dec 23, 5:24 PM CSTTornado WarningMEGBenton, Tippah, Union51 min
Dec 23, 5:34 PM CSTTornado WarningMEGTippah, Union41 min
Dec 23, 5:50 PM CSTTornado WarningMEGAlcorn, Prentiss40 min
Dec 22, 10:01 PM CSTRiver Flood AdvisoryMEGDecatur, Hardin4 days
Dec 23, 11:46 AM CSTRiver Flood AdvisoryMEGDyer, Lake, Lauderdale4 days
Dec 23, 2:04 PM CSTSevere Thunderstorm WarningMEGLake, Obion41 min
Dec 23, 2:49 PM CSTFlash Flood WarningMEGDyer, Lake, Obion3 hr
Dec 23, 2:50 PM CSTSevere Thunderstorm WarningMEGDyer25 min
Dec 23, 2:53 PM CSTTornado WarningMEGDyer37 min
Dec 23, 3:51 PM CSTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton24 min
Dec 23, 4:10 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Tipton35 min
Dec 23, 4:18 PM CSTSevere Thunderstorm WarningMEGCrockett, Gibson, Weakley27 min
Dec 23, 4:21 PM CSTTornado WarningMEGCrockett, Gibson, Weakley24 min
Dec 23, 4:27 PM CSTFlash Flood WarningMEGCarroll, Dyer, Gibson, Henry, Obion, Weakley3 hr
Dec 23, 4:33 PM CSTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Henderson, Madison42 min
Dec 23, 4:45 PM CSTTornado WarningMEGGibson, Henry, Weakley45 min
Dec 23, 5:10 PM CSTSevere Thunderstorm WarningMEGBenton, Henry, Weakley35 min
Dec 23, 5:31 PM CSTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy44 min
Dec 23, 5:32 PM CSTFlash Flood WarningMEGChester, Henderson, Madison3 hr
Dec 23, 5:40 PM CSTTornado WarningMEGDecatur, Hardin, McNairy35 min
Dec 23, 5:55 PM CSTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Henderson23 min
Dec 23, 9:14 AM CSTSevere Thunderstorm WarningMEGLawrence, Randolph31 min
Dec 23, 9:41 AM CSTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph49 min
Dec 23, 10:46 AM CSTSevere Thunderstorm WarningMEGClay29 min
Dec 23, 11:02 AM CSTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi28 min
Dec 23, 12:25 PM CSTSpecial Weather StatementMEGCraighead35 min
Dec 23, 12:36 PM CSTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Poinsett24 min
Dec 23, 12:39 PM CSTSevere Thunderstorm WarningMEGCraighead, Cross, Poinsett36 min
Dec 23, 12:59 PM CSTSevere Thunderstorm WarningMEGClay, Craighead, Greene46 min
Dec 23, 1:07 PM CSTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi, Poinsett38 min
Dec 23, 1:33 PM CSTFlash Flood WarningMEGCraighead, Greene57 min
Dec 23, 1:37 PM CSTSevere Thunderstorm WarningMEGCross38 min
Dec 23, 1:42 PM CSTSevere Thunderstorm WarningMEGMississippi33 min
Dec 23, 2:04 PM CSTSevere Thunderstorm WarningMEGCross, St. Francis41 min
Dec 23, 2:07 PM CSTTornado WarningMEGCross, St. Francis13 min
Dec 23, 2:24 PM CSTFlash Flood WarningMEGCross, Poinsett3 hr
Dec 23, 2:28 PM CSTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett32 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.